# SDR RRXA000100

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Doubler
- Condition: Damaged
- Location: Fan Reverser
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND HOLE IN DOUBLER, NR 2 ENGINE INTERIOR OR RT FAN REVERSER DOUBLER HAS HOLE DAMAGE.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.
